Vector fields with finite singularities

M. F. Atiyah Institute for Advanced Study, Princeton, N.J. J. L. Dupont Institute for Advanced Study, Princeton, N.J.

TBD mathscidoc:1701.331414

Acta Mathematica, 128, (1), 1-40, 1971.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 412 downloads ] [ 0 comments ] [ Cited by 38 ]
@inproceedings{m.1971vector,
  title={Vector fields with finite singularities},
  author={M. F. Atiyah, and J. L. Dupont},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203223903242123},
  booktitle={Acta Mathematica},
  volume={128},
  number={1},
  pages={1-40},
  year={1971},
}
M. F. Atiyah, and J. L. Dupont. Vector fields with finite singularities. 1971. Vol. 128. In Acta Mathematica. pp.1-40. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203223903242123.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved